RUS  ENG
Full version
JOURNALS // Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta // Archive

Izv. IMI UdGU, 2002 Issue 2(25), Pages 101–102 (Mi iimi284)

Solutions bounded on the axis for linear inhomogeneous systems of differential equations of Ito

A. V. Chistyakov

Udmurt State University, Izhevsk

Abstract: Main result is that for linear systems of Ito differential equations $dx(t)=A(t)x(t)dt+B(t)x(t)w(dt)+f(t)dt$, $t\in \mathbb{R}$, the bounded (in mean) solution problem is solvable for any bounded $f(t)$ only if the system is exponentially stable.

UDC: 519.21

Received: 01.04.2002



© Steklov Math. Inst. of RAS, 2025